# SDR 20000720SH039

- Difficulty date: May 18, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N9250B
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622161
- System (JASC): 3250 · Landing Gear Steering System
- Part: Arm
- Part number: 8362507
- Condition: Bent
- Location: Front Op Nose St
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN, PILOT HAD NO NOSE STEERING.  AFTER CONTACT WITH DIRT, NOSE STRUT BROKE AT ENGINE MOUNT HARD POINTS AND COLLAPSED.  POSSIBLE CAUSE:  NOSE STEERING ARM WAS BROKEN.  REASON:  UNKNOWN.  (X)
